# SDR MASA2011042802527

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 17,853 hours, 14,219 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Ratcheting
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD WHEEL SPEED TRANSDUCER RATCHETEY.  R2 WHEEL SPEED TRANSDUCER.
